MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INC. MAGEC SPINAL BRACING AND DISTRACTION SYSTEM; GROWING ROD SYSTEM - MAGNETIC ACTUATION

NUVASIVE SPECIALIZED ORTHOPEDICS, INC. MAGEC SPINAL BRACING AND DISTRACTION SYSTEM; GROWING ROD SYSTEM - MAGNETIC ACTUATION
Model Number MC2-5590R
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation as it remains in-situ.The root cause is unable to be determined at this time.If any additional information has been provided, a supplemental report will be submitted.
 
Event or Problem Description
Information was received that after the fourth appointment for lengthening, the magec rod end cap was loose.A revision procedure is planned but has yet to occur.

Brand Name
MAGEC SPINAL BRACING AND DISTRACTION SYSTEM
Common Device Name
GROWING ROD SYSTEM - MAGNETIC ACTUATION
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INC.
101 enterprise dr, suite 100
aliso viejo CA 92656
MDR Report Key11930954
Report Number3006179046-2021-00291
Device Sequence Number4169337
Product Code PGN
UDI-Device Identifier00812258022679
UDI-Public812258022679
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K171791
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMC2-5590R
Device Lot Number9012002
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2021
Initial Report FDA Received Date06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1